CSpace  > 系统科学研究所
三维plumbed流形的不变量
李邦河1; 李起升2
1996
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:005Pages:565
Abstract本文给出了三维plumbed流形的由Blanchet,Habegger,Masbaum和Vogel给出了的Witten型不变量的公式。作为特例对所有透镜空间和Poincare同调球给出了这些不变量的更具全的公式。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48656
Collection系统科学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.河南大学
Recommended Citation
GB/T 7714
李邦河,李起升. 三维plumbed流形的不变量[J]. 数学年刊a辑,1996,001(005):565.
APA 李邦河,&李起升.(1996).三维plumbed流形的不变量.数学年刊a辑,001(005),565.
MLA 李邦河,et al."三维plumbed流形的不变量".数学年刊a辑 001.005(1996):565.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李邦河]'s Articles
[李起升]'s Articles
Baidu academic
Similar articles in Baidu academic
[李邦河]'s Articles
[李起升]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李邦河]'s Articles
[李起升]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.